Document Type

Article

Publication Date

4-15-2009

Publication Title

Journal of Graph Theory

Abstract

We prove that if G is a triangulation of the torus and χ(G) 6 ≠ 5, then there is a 3-coloring of the edges of G so that the edges bounding every face are assigned three different colors.

Keywords

embedding, edge coloring, Grünbaum coloring, Grünbaum conjecture, triangulation

Volume

63

Issue

1

First Page

68

Last Page

81

DOI

10.1002/jgt.20406

ISSN

1097-0118

Comments

This is the peer reviewed version of the following article: [Albertson, M. O., Alpert, H., & Haas, R. (2010). Grünbaum colorings of toroidal triangulations. Journal of Graph Theory, 63(1), 68-81], which has been published in final form at http://dx.doi.org/10.1002/jgt.20406. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.

Included in

Mathematics Commons

Share

COinS